Об одном свойстве ограниченных функций
Matematiceskij sbornik (1945)
- Volume: 58, Issue: 3, page 291-294
- ISSN: 0368-8666
Access Full Article
topHow to cite
topГельфер, C.A.. "Об одном свойстве ограниченных функций." Matematiceskij sbornik 58.3 (1945): 291-294. <http://eudml.org/doc/65288>.
@article{Гельфер1945,
author = {Гельфер, C.A.},
journal = {Matematiceskij sbornik},
language = {rus},
number = {3},
pages = {291-294},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном свойстве ограниченных функций},
url = {http://eudml.org/doc/65288},
volume = {58},
year = {1945},
}
TY - JOUR
AU - Гельфер, C.A.
TI - Об одном свойстве ограниченных функций
JO - Matematiceskij sbornik
PY - 1945
PB - Tipogr. Lissnera i Sobko
VL - 58
IS - 3
SP - 291
EP - 294
LA - rus
UR - http://eudml.org/doc/65288
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.